Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Variable time steps in the solution of the heat flow equation by a difference equation
HTML articles powered by AMS MathViewer

by Jim Douglas and T. M. Gallie PDF
Proc. Amer. Math. Soc. 6 (1955), 787-793 Request permission
References
  • H. S. Carslaw and J. C. Jaeger, Conduction of Heat in Solids, Oxford, at the Clarendon Press, 1947. MR 0022294
  • J. Douglas, On the numerical integration of quasi-linear parabolic differential equations, to appear in the Pacific Journal of Mathematics. Antoni Zygmund, Trigonometrical series, Warsaw-Lwow, 1935.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 65.0X
  • Retrieve articles in all journals with MSC: 65.0X
Additional Information
  • © Copyright 1955 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 6 (1955), 787-793
  • MSC: Primary 65.0X
  • DOI: https://doi.org/10.1090/S0002-9939-1955-0078754-9
  • MathSciNet review: 0078754